The optimal time decay rates for incompressible viscoelastic fluids in critical framework

Volume 47 / 2020

Dandan Ding, Meiling Chi, Fuyi Xu Applicationes Mathematicae 47 (2020), 183-205 MSC: 35B40, 35Q35, 35L60. DOI: 10.4064/am2409-5-2020 Published online: 27 July 2020

Abstract

We study the Cauchy problem for multi-dimensional incompressible viscoelastic fluids in the whole space. The optimal time decay rates of strong solution constructed by Qian (2010), and Zhang (2011) in $L^{2}$-critical regularity framework are obtained for low frequencies of the data under a suitable additional condition. The proof relies on an application of Fourier analysis to a mixed parabolic-hyperbolic system, and on a refined time-weighted energy functional. As a by-product, time decay rates of $L^{q}$-$L^{r}$ type are also captured in the critical framework.

Authors

  • Dandan DingSchool of Mathematics and Statistics
    Shandong University of Technology
    Shandong, China
    e-mail
  • Meiling ChiSchool of Mathematics and Statistics
    Shandong University of Technology
    Shandong, China
    e-mail
  • Fuyi XuSchool of Mathematics and Statistics
    Shandong University of Technology
    Shandong, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image